Criteria for generalized invex monotonicities

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

47 Citations (Scopus)


In this paper, under appropriate conditions, we establish that (i) if the gradient of a function is (strictly) pseudo-monotone, then the function is (strictly) pseudo-invex; (ii) if the gradient of a function is quasi-monotone, then the function is quasi-invex; and (iii) if the gradient of a function is strong pseudo-monotone, then the function is strong pseudo-invex.
Original languageEnglish
Pages (from-to)115-119
Number of pages5
JournalEuropean Journal of Operational Research
Issue number1
Publication statusPublished - 1 Jul 2005


  • Generalized invex functions
  • Generalized invex monotonicity
  • Mathematical programming

ASJC Scopus subject areas

  • Information Systems and Management
  • Management Science and Operations Research
  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Modelling and Simulation
  • Transportation


Dive into the research topics of 'Criteria for generalized invex monotonicities'. Together they form a unique fingerprint.

Cite this